Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multiplicative Riemann integration in normed rings


Author: P. R. Masani
Journal: Trans. Amer. Math. Soc. 61 (1947), 147-192
MSC: Primary 27.2X
MathSciNet review: 0018719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0018719-6
PII: S 0002-9947(1947)0018719-6
Article copyright: © Copyright 1947 American Mathematical Society